Update following injection to right wrist

Ratbag Mini
Offline

Hi,
I was asked to update you on how I was getting on following an injection to my right wrist in November last year, I hope this is the right place to do it!

Quite frankly, I'm amazed at how effective it was, full sensation has come back and no more tingles! However, I'm struggling with my grip, I restore cars for a living and when I hold tools for long periods, my wrist becomes painful and gripping is difficult. This is manageable as I then swap to my left hand but recently I've noticed my wrist seems to be loosing muscle, it's becoming quite dipped/sunken. Should I be worried by this?
Thank you for your help and the excellent treatment I received.

jeremydpbland
Online

At the wrist there is really no muscle to lose, pretty much all you have there is bone, tendon, nerve, blood vessls and fat. Steroids can cause you to lose some of the fat, which might be partly how they help CTS. I think we should probably take a look at that to see if there are any signs of any other problem developing. I'll arrange something and send you an appointment. JB

Ratbag Mini
Offline

Thank you for the prompt response and I look forwards to hearing from you.

This site uses cookies. By continuing to browse the site you are agreeing to our use of cookies. Find out more here.

close